# SDR IPXA2016071505905

- Difficulty date: July 8, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 88,238 hours, 15,621 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, FAILED NR 8 MWA TIRE ON TAKEOFF.  FLAP MALFUNCTION CAUSED BY TIRE DEBRIS.  REPLACED MISSING LT OTBD T/E ANGLE GEARBOX ASSY IAW MM 27-51-21. OPS CHECK IAW AMM 27-51-00-001.  ALL CHECKS NORMAL.
